| Model Number |
H7493941838300 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that stent fracture occurred.A 3.00 x 38mm synergy xd drug-eluting stent was selected for treatment.However, during preparation, the stent fractured.The procedure was completed with another of same device.No patient complications were reported.